# SDR DALA2024102210300

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION FOUND AFFECTING THE IB AND OB AL PLATES AT TRACK #3 LEVEL, IN THE INNER AND OUTER RIB 5. CORRECTIVE ACTION: REPAIR PER ERA 621101-14. (0620476)
